# SDR CA970206016

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180
- Engine: Cont O470K
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: AN15532L
- Condition: Cracked
- Location: Aileron
- Part time: 3,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS AT THE LEFT HAND THREAD END OF THE TURNBUCKLE BARREL WERE FOUND EXTENDING INWARD 0.50 INCHES ON TWO CRACKS AND 0.65 INCHES.
